# SDR ASOA02592

- Difficulty date: November 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N262AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120146
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 12011639001
- Condition: Sticking
- Location: Lt Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 4020 - DURING DESCENT INTO ATL, SMOKE OCCURRED IN THE CABIN AND COCKPIT.  THE CREW COMPLIED WITH THE QRH AND THE SMOKE DISSIPATED.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE FOUND THE LEFT PACK RAM AIR CHECK VALVE STICKING AND FREED THE FLAPPER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE. (M)
